EconPapers    
Economics at your fingertips  
 

On the Symmetries of the ð ‘ž -Bernoulli Polynomials

Taekyun Kim

Abstract and Applied Analysis, 2008, vol. 2008, 1-7

Abstract:

Kupershmidt and Tuenter have introduced reflection symmetries for the ð ‘ž -Bernoulli numbers and the Bernoulli polynomials in (2005), (2001), respectively. However, they have not dealt with congruence properties for these numbers entirely. Kupershmidt gave a quantization of the reflection symmetry for the classical Bernoulli polynomials. Tuenter derived a symmetry of power sum polynomials and the classical Bernoulli numbers. In this paper, we study the new symmetries of the ð ‘ž -Bernoulli numbers and polynomials, which are different from Kupershmidt's and Tuenter's results. By using our symmetries for the ð ‘ž -Bernoulli polynomials, we can obtain some interesting relationships between ð ‘ž -Bernoulli numbers and polynomials.

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/914367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/914367.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:914367

DOI: 10.1155/2008/914367

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:914367